# SDR COEA2017052546923

- Difficulty date: May 25, 2017
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376001012
- Part serial: 1242
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, 8TH FRAME AFT, OUTER FLANGE IS CRACKED AT THE LEVEL OF THE DOOR HINGE. REPAIRED IAW  PCE-1014/17.
